# SDR SWAA084748

- Difficulty date: August 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 73,416 hours, 68,407 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Card
- Part number: B06002
- Part serial: 96136
- Condition: Faulty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR EXTENDED FOR LANDING, NOSE GEAR DOWNLOCK WARNING LIGHT ILLUMINATED.  REMOVED AND REPLACED M125 CIRCUIT CARD PER MM.
